# SDR DALA2018061303981

- Difficulty date: June 12, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 56,097 hours, 18,439 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 29R CORRODED BETWEEN STA 1540 AND 1560. BLENDED AREA, FOUND TO BE OUT OF LIMITS REF SRM 53-00-03. REMOVED FASTENERS FROM STRINGER 29RT FROM STA 1540-1440 REF SRM 53-00-03. REPAIRED PER PRI 568978-14 REV 6 DATED 07JUN2018 18:20 SUMMARY INFORMATION C/W ERA 568978-14 REV A.
